# SDR I5PA2024072275701

- Difficulty date: July 22, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,712 hours, 34,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 925C
- Condition: Inoperative
- Location: Rt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE891 - ESI  R PACK TEMP.  REPLACED RH PACK TEMP CONTROL VALVE
